RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2015, Volume 21, Number 3, Pages 292–302 (Mi timm1220)  

This article is cited in 3 scientific papers (total in 3 papers)

A control problem under incomplete information for a linear stochastic differential equation

V. L. Rozenberg

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: A problem of guaranteed closed-loop control under incomplete information is considered for a linear stochastic differential equation (SDE) from the viewpoint of the method of open-loop control packages worked out earlier for the guidance of a linear control system of ordinary differential equations (ODEs) to a convex target set. The problem consists in designing a deterministic open-loop control providing (irrespective of a realized initial state from a given finite set) prescribed properties of the solution (being a random process) at a terminal point in time. It is assumed that a linear signal on some number of realizations is observed. By the equations of the method of moments, the problem for the SDE is reduced to an equivalent problem for systems of ODEs describing the mathematical expectation and covariance matrix of the original process. Solvability conditions for the problems in question are written.

Keywords: guidance problem, guaranteed closed-loop control, linear stochastic differential equation.

Full text: PDF file (209 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2016, 295, suppl. 1, 145–155

Bibliographic databases:

Document Type: Article
UDC: 517.977.1
Received: 12.05.2015

Citation: V. L. Rozenberg, “A control problem under incomplete information for a linear stochastic differential equation”, Trudy Inst. Mat. i Mekh. UrO RAN, 21, no. 3, 2015, 292–302; Proc. Steklov Inst. Math. (Suppl.), 295, suppl. 1 (2016), 145–155

Citation in format AMSBIB
\Bibitem{Roz15}
\by V.~L.~Rozenberg
\paper A control problem under incomplete information for a linear stochastic differential equation
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2015
\vol 21
\issue 3
\pages 292--302
\mathnet{http://mi.mathnet.ru/timm1220}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3468111}
\elib{http://elibrary.ru/item.asp?id=24156733}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2016
\vol 295
\issue , suppl. 1
\pages 145--155
\crossref{https://doi.org/10.1134/S0081543816090157}


Linking options:
  • http://mi.mathnet.ru/eng/timm1220
  • http://mi.mathnet.ru/eng/timm/v21/i3/p292

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. G. Surkov, “The problem of closed-loop guidance by a given time for a linear control system with delay”, Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 218–227  mathnet  crossref  crossref  mathscinet  isi  elib
    2. V. I. Maksimov, P. G. Surkov, “O razreshimosti zadachi garantirovannogo paketnogo navedeniya na sistemu tselevykh mnozhestv”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:3 (2017), 344–354  mathnet  crossref  elib
    3. Surkov Platon Gennad'evich, “The Problem of Package Guidance Under Incomplete Information and Integral Signal of Observation”, Sib. Electron. Math. Rep., 15 (2018), 373–388  mathnet  crossref  mathscinet  zmath  isi
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:102
    Full text:17
    References:23
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019